# SDR 2007UALA01764

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 61,182 hours, 9,923 cycles
- Engine: Pwa PW4060
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Nav Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT  AND RT AFT NAV INBD LIGHTS ARE INOPERATIVE.  RELAMPED.  OPS CKS GOOD.
